Transactions of the American Mathematical Society. Volume 363, Number 2, 2011

Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....

Fuld beskrivelse

Đã lưu trong:
Bibliografiske detaljer
Hovedforfatter: American Mathematical Society
Format: Bài viết
Sprog:English
English
Udgivet: American Mathematical Society 2010
Fag:
Online adgang:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344
Tags: Tilføj Tag
Ingen Tags, Vær først til at tagge denne postø!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt